# SDR 99ZZZM429

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, PAX AND SERVICE DOOR, SILL PLATE HAV SOME CORROSION AROUND SCREW HOLES AND OTHER SMALL AREAS.  MINOR SURFACE CORROSION REMOVED FROM SILL PLATES, ALODINED AND PRIMED.  (M)
